| Model Number |
64082 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Premature Separation (4045)
| Health Effect - Clinical Code |
Laceration(s) (1946)
| Date of Event |
01/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the spring-tipped guidewire was advanced to the antrum and the scope was withdrawn.The catheter was advanced over a wire and across the ge junction.Two radiofrequency ablations were performed.The scope was withdrawn.There was mild resistance removing the catheter and wound withdrawn, the ablation coil had detached partially from the balloon.On repeat inspection, there was a small mucosal injury noted in the proximal esophagus/ues region.There was self-limited oozing.This was carefully examined the aid of the distal attachment cap and no deep injury was suspected.Given this finding, no additional ablation was performed.